Publications

Prof. Paul NORBURY

25 Y. Huang and P. Norbury
Simple geodesics and Markoff quads
GEOMETRIAE DEDICATA, 186, 113 - 148, SPRINGER, 2017


24 P. Dunin-barkowski, P. Norbury, N. Orantin, A. Popolitov and S. Shadrin
DUBROVIN’S SUPERPOTENTIAL AS A GLOBAL SPECTRAL CURVE
Journal of the Institute of Mathematics of Jussieu, 186, 1 - 49, SPRINGER, 2017


23 N. Do, O. Leigh and P. Norbury
Orbifold Hurwitz numbers and Eynard-Orantin invariants
MATHEMATICAL RESEARCH LETTERS, 23, 1281 - 1327, INT PRESS BOSTON, INC, 2016


22 J. E. Andersen, L. O. Chekhov, P. Norbury and R. C. Penner
Models of discretized moduli spaces, cohomological field theories, and Gaussian means
Journal of Geometry and Physics, 98, Elsevier BV, 2015


21 J. E. Andersen, L. O. Chekhov, P. Norbury and R. C. Penner
Topological recursion for Gaussian means and cohomological field theories
Theoretical and Mathematical Physics, 185, Springer, 2015


20 P. Norbury and N. J. Scott
Gromov-Witten invariants of P-1 and Eynard-Orantin invariants
Geometry and Topology, 18, International Press, 2014


19 P. Dunin-barkowski, M. Mulase, P. Norbury, A. Popolitov and S. Shadrin
Quantum spectral curve for the Gromov-Witten theory of the complex projective line
Journal fur die Reine und Angewandte Mathematik, 2014, 5289 - 5304, WILEY, 2014


18 P. Norbury and N. Scott
POLYNOMIALS REPRESENTING EYNARD-ORANTIN INVARIANTS
Quarterly Journal of Mathematics, 64, 515-546, 2013


17 P. Norbury
String and dilaton equations for counting lattice points in the moduli space of curves
Transactions of the American Mathematical Society, 365, 1687-1709, 2013


16 P. Norbury
Cell decompositions of moduli space, lattice points and Hurwitz problems.
39 - 74, International Press of Boston, 2013


15 L. Cohen and P. Norbury
Morse field theory
Asian Journal of Mathematics, 16, 661-712, 2012


14 P. Norbury
Magnetic monopoles on manifolds with boundary
Transactions of the American Mathematical Society, 363, 1287-1309, 2011


13 N. N. V. Do and P. Norbury
Counting lattice points in compactified moduli spaces of curves
Geometry and Topology, 15, 2321-2350, 2011


12 P. Norbury
Magnetic monopoles on manifolds with boundary.
Transactions of the American Mathematical Society, 363, 1287-1309, 2011


11 P. Norbury
Counting lattice points in the moduli space of curves
Mathematical Research Letters, 17, 467-481, 2010


10 N. N. V. Do and P. Norbury
Weil-Petersson volumes and cone surfaces
Geometriae Dedicata, 141, 93-107, 2009


9 P. Norbury
Lengths of geodesics on non-orientable hyperbolic surfaces
Geometriae Dedicata, 134, 153-176, 2008


8 P. Norbury
Stable reduction and topological invariants of complex polynomials
Proceedings of the Australian-Japanese Workshop on Real and Complex Singularities, 1, 299-322, World Scientific Publishing Co, 2007


7 P. Norbury and Romao
Spectral curves and the mass of hyperbolic monopoles
Communications in Mathematical Physics, 270, 295-333, 2007


6 J. Manton, W. D. Neumann and P. Norbury
On the algebraic identifiability of finite impulse response channels driven by linearly precoded signals
Systems & Control Letters, 54, 125-134, 2005


5 P. Norbury and J. H. Rubinstein
Closed Geodesics on Incomplete Surfaces
Geometriae Dedicata, 116, 1-36, Kluwer Academic Publishers, 2005


4 W. D. Neumann and P. Norbury
The Orevkov invariant of an affine plane curve
Transactions of the American Mathematical Society, 355, 519-538, 2003


3 J. Hass, P. Norbury and J. H. Rubinstein
Minimal spheres of arbitrarily high Morse index
Communications in Analysis and Geometry, 11, 425-439, 2003


2 P. Norbury
Asymptotic values of hyperbolic monopoles
Journal of the London Mathematical Society - Second Series, 64, 245-256, London Mathematical Society, 2001


1 P. Norbury and Eastwood
A proof of Atiyah's conjecture on configurations of four points in Euclidean three-space.
Geometry and Topology, 5, 885-893, 2001